Subhash J Bhatt
Articles written in Proceedings – Mathematical Sciences
Volume 94 Issue 2-3 December 1985 pp 71-91
Consideration of quotient-bounded elements in a locally convex
Volume 95 Issue 2 December 1986 pp 97-107
A probability algebra (
Volume 99 Issue 1 April 1989 pp 85-92
A minimal normal extension of unbounded subnormal operators is established and characterized and spectral inclusion theorem is proved. An inverse Cayley transform is constructed to obtain a closed unbounded subnormal operator from a bounded one. Two classes of unbounded subnormals viz analytic Toeplitz operators and Bergman operators are exhibited.